# SDR UALA2011080103937

- Difficulty date: July 31, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 44,319 hours, 11,825 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EQUIP OVERHEAT LIGHT ILLUMINATED AFTER TAKEOFF.  RAN CHECK LIST NOW NN STBY POSITION LIGHT OFF.  "FWD EQT FLOW" EICAS MSG DISPLAYED WITH ASSOCIATED OVHT LT ON.  FAN AND VALVE OPERATED NORMAL ON GROUND. KOA, NO TIME TO T/S FURTHER.  SUSPECT EXHAUST FAN NOT RUNNING WITH AUTO SELECTED AND AIRCRAFT IN AIR MODE.  RECOMMEND AUTO AIR MODE TEST.
